Alert archive / Missouri / Areal Flood Warnings in 2021
Areal Flood Warning 25, NWS Kansas City, MO
NWS Kansas City, MO issued this areal flood warning at Sep 4, 2021, 10:01 PM CDT for Bates County, Missouri. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2021, 10:01 PM CDT (03:01 UTC)
- Expired
- Sep 5, 2021, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
083
WGUS43 KEAX 050301
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1001 PM CDT Sat Sep 4 2021
MOC013-051500-
/O.NEW.KEAX.FA.W.0025.210905T0301Z-210905T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bates MO-
1001 PM CDT Sat Sep 4 2021
The National Weather Service in Pleasant Hill has issued a
* Flood Warning for Small Streams in...
Southeastern Bates County in west central Missouri...
* Until 1000 AM CDT Sunday.
* At 958 PM CDT, local law enforcement reported flooding ongoing
northeast of Rockville. Multiple water rescues have occurred. The
area with the greatest impact will be between SE State Route W and
the St. Clair county line. Additional low-lying areas are likely
prone to flooding.
* Some locations that will experience flooding include...
Rockville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3805 9410 3804 9411 3806 9413 3806 9416
3804 9420 3805 9420 3806 9421 3818 9420
3818 9405 3803 9406 3803 9409
$$
Blair1 follow-up statement
405
WGUS83 KEAX 051455
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
955 AM CDT Sun Sep 5 2021
MOC013-051505-
/O.EXP.KEAX.FA.W.0025.000000T0000Z-210905T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bates MO-
955 AM CDT Sun Sep 5 2021
...FLOOD WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING FOR
SOUTHEASTERN BATES COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3805 9410 3804 9411 3806 9413 3806 9416
3804 9420 3805 9420 3806 9421 3818 9420
3818 9405 3803 9406 3803 9409
$$
KlausWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Sep 4, 2:41 PM CDT, 7 hours 20 minutes earlier.
Area forecast discussion, Sep 4, 2:41 PM CDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 241 PM CDT Sat Sep 4 2021 .Discussion... Issued at 241 PM CDT SAT SEP 4 2021 Message of the Day - Comfortable temperatures and dry conditions are expected for the rest of the holiday weekend and for much of next week. Discussion The rain has ended for most of the area, with some lingering showers still in central MO. The showers will exit the area with the cold front, currently stretched from about Hannibal, MO to Springfield, MO, in the next hour or so. The rest of the day will be dry with gradually clearing clouds and high temperatures in the 70s. Surface high pressure will reside over the area for the next few days with northwesterly surface flow aloft. This will make for beautiful days tomorrow and Monday, with mostly sunny skies, highs in the 80s, low temperatures in the 50s and 60s, and low humidity. Tomorrow morning, we could see some fog, due to clear skies, light winds, and lingering low-level moisture from today's rain. There is also a really small chance areas in far northeast KS/northwest MO could see a little more rain Sunday morning from a decaying MCS moving toward us from NE, but current consensus is it will diminish before reaching our area. Temperatures will warm up a little on Tuesday, as the high pressure moves east and southwesterly surface flow returns. Highs will be in the 80s with it feeling more like the low 90s for areas south of I- 70. A cold front will move through during the day Tuesday, but right now it looks like a dry frontal passage. Better forcing and moisture will be positioned over the Great Lakes where the upper level trough will be located. Surface high pressure and cooler temperatures will move in behind the front. Right now we can expect highs in the low 80s for the end of the work week. && .Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1230 PM CDT SAT SEP 4 2021 Some pockets of IFR ceilings have been holding on, but with the front and rain moving further east, we will start to see ceilings gradually lift. A little tough to say when we will see VFR ceilings this afternoon, but they will gradually lift to VFR within the next few hours from the northwest to the southeast. Nothing to really make note of overnight until early tomorrow morning. It does look like fog could be a concern across much of the area. We've got high pressure moving in, clearing skies, and leftover low level moisture from today's rain. So right now, thinking at least some patchy fog with areas of fog possible. Conditions should improve tomorrow not long after sunrise. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Atkins Aviation...Atkins
Hazardous weather outlook, Sep 4, 3:49 AM CDT, 18 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 349 AM CDT Sat Sep 4 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-050900- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 349 AM CDT Sat Sep 4 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Periods of moderate to heavy rain are expected through the day on Saturday, tapering off through the afternoon and evening hours. Some minor to moderate flooding will be possible. Severe weather is not expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Hazardous weather is not expected at this time through the end of the upcoming week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.